VOL. 10 · NO. 3 | 2018
Front Matter
J. Commut. Algebra 10 (3), (2018) Open Access
No abstract available
Tiberiu Dumitrescu, Anam Rani
J. Commut. Algebra 10 (3), 305-315, (2018) DOI: 10.1216/JCA-2018-10-3-305 Open Access
KEYWORDS: Perinormal domain, generalized Krull domain, PvMD, 13A15, 13F05
M'hammed El Kahoui, Mustapha Ouali
J. Commut. Algebra 10 (3), 317-326, (2018) DOI: 10.1216/JCA-2018-10-3-317 Open Access
KEYWORDS: Residual coordinate, stable coordinate, 13B25, 14R10
Dipankar Ghosh, Anjan Gupta, Tony J. Puthenpurakal
J. Commut. Algebra 10 (3), 327-337, (2018) DOI: 10.1216/JCA-2018-10-3-327 Open Access
KEYWORDS: Regular local rings, syzygy and cosyzygy modules, semi-dualizing modules, injective dimension, 13D02, 13D05, 13H05
Christina Jamroz, Gabriel Sosa
J. Commut. Algebra 10 (3), 339-345, (2018) DOI: 10.1216/JCA-2018-10-3-339 Open Access
KEYWORDS: graded Betti numbers, Hilbert function, lex-plus-powers conjecture, piecewise lex ideals, 13D02, 13F20, 13P20
Keith A. Kearnes
J. Commut. Algebra 10 (3), 347-358, (2018) DOI: 10.1216/JCA-2018-10-3-347 Open Access
KEYWORDS: UFD, PID, Euclidean domain, unit group, affine space, convex set, 13F10, 13F15, 16U60, 52A01
Manoj K. Keshari and Md. Ali Zinna
J. Commut. Algebra 10 (3), 359-373, (2018) DOI: 10.1216/JCA-2018-10-3-359 Open Access
KEYWORDS: projective modules, unimodular elements, 13C10
Nham V. Ngo
J. Commut. Algebra 10 (3), 375-391, (2018) DOI: 10.1216/JCA-2018-10-3-375 Open Access
KEYWORDS: Rational resolution (singularities), algebraic groups, $G$-saturation varieties, commuting varieties, homogeneous bundles, Cohomology, 13A50, 14L30, 14M20
Kumari Saloni
J. Commut. Algebra 10 (3), 393-410, (2018) DOI: 10.1216/JCA-2018-10-3-393 Open Access
KEYWORDS: Hilbert-Samuel Polynomial, Hilbert coefficients, Cohen-Macaulay ring, superficial element, 13D40, 13H10
Md. Ali Zinna
J. Commut. Algebra 10 (3), 411-433, (2018) DOI: 10.1216/JCA-2018-10-3-411 Open Access
KEYWORDS: Efficient generation of ideals, projective modules, quasi-monic polynomials, 13C10, 19A15
Md. Ali Zinna
J. Commut. Algebra 10 (3), 435-455, (2018) DOI: 10.1216/JCA-2018-10-3-435 Open Access
KEYWORDS: Unimodular rows, projective modules, discrete Hodge algebras, 13B25, 13C10
Back to Top